Partial Differential Equations
On an open problem for Jacobians raised by Bourgain, Brezis and Mironescu
[Un problème ouvert sur les Jacobiens soulevé par Bourgain, Brezis et Mironescu]
[Un problème ouvert sur les Jacobiens soulevé par Bourgain, Brezis et Mironescu]
Comptes Rendus. Mathématique, Tome 337 (2003) no. 6, pp. 381-385
Cet article a éte moissonné depuis la source Numdam
We establish a Jacobian estimate in the context of Ginzburg–Landau theory, which was conjectured in a recent work of Bourgain, Brezis and Mironescu.
Nous démontrons une estimée pour des Jacobiens dans le contexte de la fonctionnelle de Ginzburg–Landau. Cela répond à une conjecture dans un travail récent de Bourgain, Brezis et Mironescu.
Reçu le :
Accepté le :
Publié le :
DOI :
10.1016/S1631-073X(03)00367-4
Accepté le :
Publié le :
Affiliations des auteurs :
Bethuel, Fabrice 1, 2 ; Orlandi, Giandomenico 3 ; Smets, Didier 1
@article{CRMATH_2003__337_6_381_0,
author = {Bethuel, Fabrice and Orlandi, Giandomenico and Smets, Didier},
title = {On an open problem for {Jacobians} raised by {Bourgain,} {Brezis} and {Mironescu}},
journal = {Comptes Rendus. Math\'ematique},
pages = {381--385},
year = {2003},
publisher = {Elsevier},
volume = {337},
number = {6},
doi = {10.1016/S1631-073X(03)00367-4},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.1016/S1631-073X(03)00367-4/}
}
TY - JOUR AU - Bethuel, Fabrice AU - Orlandi, Giandomenico AU - Smets, Didier TI - On an open problem for Jacobians raised by Bourgain, Brezis and Mironescu JO - Comptes Rendus. Mathématique PY - 2003 SP - 381 EP - 385 VL - 337 IS - 6 PB - Elsevier UR - http://geodesic.mathdoc.fr/articles/10.1016/S1631-073X(03)00367-4/ DO - 10.1016/S1631-073X(03)00367-4 LA - en ID - CRMATH_2003__337_6_381_0 ER -
%0 Journal Article %A Bethuel, Fabrice %A Orlandi, Giandomenico %A Smets, Didier %T On an open problem for Jacobians raised by Bourgain, Brezis and Mironescu %J Comptes Rendus. Mathématique %D 2003 %P 381-385 %V 337 %N 6 %I Elsevier %U http://geodesic.mathdoc.fr/articles/10.1016/S1631-073X(03)00367-4/ %R 10.1016/S1631-073X(03)00367-4 %G en %F CRMATH_2003__337_6_381_0
Bethuel, Fabrice; Orlandi, Giandomenico; Smets, Didier. On an open problem for Jacobians raised by Bourgain, Brezis and Mironescu. Comptes Rendus. Mathématique, Tome 337 (2003) no. 6, pp. 381-385. doi: 10.1016/S1631-073X(03)00367-4
Cité par Sources :